# SDR SWIA2021081860323

- Difficulty date: June 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND PASSENGER DOOR FRAME FS327.763 P/N: 601R318062-3.     (C-CHECK RO 8/16/2021)    REMOVED AND INSTALLED NEW PAX DOOR FRAME AT FS327.763 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, AND DWG 601R31702 REV-N. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
